# SDR SWIA202503260122

- Difficulty date: January 22, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 49,001 hours, 42,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED ON AFT SIDE OF REAR PRESSURE BULKHEAD AT FS621.0, JUST OUTBOARD OF LBL36.20 AND INLINE WITH STRINGER 15L (C-CHECK RO 03/25/2024)   (FILED CLOSED)    REMOVED AND REPLACED INTERCOSTAL / CLIP ON AFT SIDE OF REAR PRESSURE BULKHEAD AT FS621.00 JUST OUTBOARD OF LBL36.2 AND INLINE WITH STRINGER 15L WITH REFERENCE TO SRM 51-42-21.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.
